# SDR 99FDEA00207

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Condition: Inoperative
- Location: Lt & Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED NR 2 SYS OUTFLOW VALVE FAULT LIGHT.  REGULATOR NR 2 OFF SYS NR 1 CK.  PROBLEM COULD NOT DUP ON GROUND.  PRECAUTIONARY REPLACED RT AND LT MLG RELAY 60GB AND 45GB, TERMINAL BLOCK 158VT NR 1.  TEST PER MM 21-31-00 SAT.
